# SDR UPS05844246

- Difficulty date: March 24, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, 60 COMPT, 6 INCHES CRACK IN L-17L STA 1770.  REMOVED LONGERON 17L IAW DC-8 SRM 51-1-21.  FABRICATED LONGERON IAW DC- 8 SRM 53-5-3 AND SRM 51-3-2.  INSTALLED REPLACEMENT LONGERON IAW DC-8 SRM 51-1-20D.
